MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD 3.5 X 32 STENT; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD 3.5 X 32 STENT; CORONARY DRUG-ELUTING STENT
Lot Number 32374111
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Stent deployed in artery, but would not release from balloon.

Brand Name
SYNERGY XD 3.5 X 32 STENT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key18940735
Report NumberMW5152994
Device Sequence Number15216550
Product Code NIQ
UDI-Device Identifier08714729981084
UDI-Public08714729981084
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2025
Device Lot Number32374111
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale